Loading ...
Sorry, an error occurred while loading the content.

5907Re: [GIWorld-Hepatitis] question: stadol etc

Expand Messages
  • Alley/Pat
    May 9, 2001
    • 0 Attachment
      Tatazi thank you for your reply :)

      As for liver problems, I've no liver damage, just inflamation so altho I do
      what what I take, I can be more flexible than someone with liver damage.

      Yeah, I can tell the difference between a sinus induced migraine and a reg
      migraine. Other migraine begins in my neck and shoulders. If I get that
      relaxed long enough, I'll kick it. But you're right, once it's there it's a
      bugger to get rid of. The sinus migraines also hurt in my face and ears type
      area. If I can get rid of the pressure, I can usually get the worst part of
      the migraine down to a dull throb and eventually gone.

      I talked to my gastro nurse today, you know the one been giving me the brush
      off the past 3 weeks I've been asking for help. She said sometimes stadol
      doesn't work. OK fine, so I'm living proof. I don't care what they give me,
      hell, a tootsie roll pop, long as it works.

      Also, she insisted the symptoms I'm having is not treatment related and that
      the tsh normal range is 0.5 to 6 and i was 5.75 or something. I asked her to
      fax my labs to my primary care physician. I don't know what is wrong but
      this certainly isn't right :)

      My main problem is I have NO money! I will call primary in the morning and
      see if he'll take a postdated check, usually he does. I'll have to postpone
      the gastro, he's even more expensive. He should have my pcr results but
      nurse wasn't telling me. She did say all my labs are in normal.

      I don't feel normal :)

      I'd see a shrink if I had the bucks, and plan on it when we get insurance. I
      need an objective person to assess whether to continue anti d's and which
      ones are best for me without making me groggy and dull minded.

      Are there any generic antidepressants?

      Yes, I have a high tolerance to drugs too. It's like my body say ok fine and
      goes on about its business without acknowledging it. I think it's really an
      alien invasion that has my body hoodwinked into doing what IT wants and not
      what I do lol. Just call me hepper host.

      Well I've used drugs in my youth, but didn't consider it a "problem" as I
      sort of grew out of it I guess you'd say. Drugs aren't a problem till they
      make them chocolate and sweet :)

      I know I look a fright when I go in to doc with a migraine. Purple bags
      under my eyes, pale face, hair sticking out everywhere, in my micky mouse
      house shoes, baggy sweats, old holy t shirt and no bra. If I were 20 years
      younger I'd join a Goth group lol.

      You may be speaking of Inderal. I've taken that many years ago and it didn't
      do anything. It is a beta blocker. I also have Imitrex, Zomig and Maxalt,
      but if it is sinus in origin, those don't do much.

      Normally I do Tai Chi and meditate for stress but I've been so wiped with no
      energy, I do good to walk from room to room. The aristacort shot I had for
      the sinus is helping me feel better a little till I do too much and I'm just
      as sick as usual.

      Thanks tat

      Patricia / alley
      Grand Prairie, Tx, USA, Earth

      "To endure is greater than to dare; to tire out hostile fortune;
      to be daunted by no difficulty; to keep heart when all have lost it -- who
      can say this is not greatness? "
      ~ William Makepeace Thackeray ~ (1811 - 1863)

    • Show all 18 messages in this topic